# SDR ANCF2012032300116

- Difficulty date: March 23, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N426AV
- Make and model: Airbus A320-214
- Aircraft serial: 4026
- Aircraft time: 6,758 hours, 5,993 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Open
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING INITIAL TAKEOFF ROLL THE LEFT SLIDING WINDOW SUDDENLY OPENED TAKEOFF WAS ABORTED.  IAW AMM SLIDING WINDOWS LEFT INSPECTION AND CHECK VISUAL FOR CRACKS, CHIPS BUBBLE WAS PERFORMED NORMAL CONDITION.
